# SDR SWIA95724

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM RT RBL 9.0 WL 73.50 STA 310 TO 349, CORROSION FOUND ON UPPER SURFACE.  CORROSION BEYOND LIMITS OF REO 601R-53-00-00 SHT 3 FIG 1 .003 STN 319.0.  FLOOR BEAM REPAIRED IAW REO 601R-53-21-058.
